# SDR USAA2013111800013

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 41,814 hours, 18,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RT AFT EMERGENCY FLASHLIGHT CHARGE INDICATOR NOT FLASHING.  MAINTENANCE R & R FLASHLIGHT BATTERY IAW AMM 25-65-53.
